Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 145, Number 11
HTML articles powered by AMS MathViewer

Castelnuovo-Mumford regularity and Bridgeland stability of points in the projective plane
Izzet Coskun, Donghoon Hyeon and Junyoung Park PDF
Proc. Amer. Math. Soc. 145 (2017), 4573-4583
Finite presentability and isomorphism of Cayley graphs of monoids
J. Awang, M. Pfeiffer and N. Ruškuc PDF
Proc. Amer. Math. Soc. 145 (2017), 4585-4593
A “quantum” Ramsey theorem for operator systems
Nik Weaver PDF
Proc. Amer. Math. Soc. 145 (2017), 4595-4605
On a theorem of Mahler
N. K. Meher, K. Senthil Kumar and R. Thangadurai PDF
Proc. Amer. Math. Soc. 145 (2017), 4607-4615
Unlikely intersections for curves in additive groups over positive characteristic
W. D. Brownawell and D. W. Masser PDF
Proc. Amer. Math. Soc. 145 (2017), 4617-4627
Lefschetz classes on projective varieties
June Huh and Botong Wang PDF
Proc. Amer. Math. Soc. 145 (2017), 4629-4637
Pinned algebraic distances determined by Cartesian products in $\mathbb {F}_p^2$
Giorgis Petridis PDF
Proc. Amer. Math. Soc. 145 (2017), 4639-4645
Generalized representation stability and $\mathrm {FI}_d$-modules
Eric Ramos PDF
Proc. Amer. Math. Soc. 145 (2017), 4647-4660
Vanishing of Ext and Tor over fiber products
Saeed Nasseh and Sean Sather-Wagstaff PDF
Proc. Amer. Math. Soc. 145 (2017), 4661-4674
Non-elementary classes of representable posets
Rob Egrot PDF
Proc. Amer. Math. Soc. 145 (2017), 4675-4685
Ulrich bundles on Veronese surfaces
Emre Coskun and Ozhan Genc PDF
Proc. Amer. Math. Soc. 145 (2017), 4687-4701
Invariants of pairs in $\mathrm {SL}(4, \mathbb {C})$ and $\mathrm {SU}(3, 1)$
Krishnendu Gongopadhyay and Sean Lawton PDF
Proc. Amer. Math. Soc. 145 (2017), 4703-4715
Some elementary examples of non-liftable varieties
Piotr Achinger and Maciej Zdanowicz PDF
Proc. Amer. Math. Soc. 145 (2017), 4717-4729
An irreducibility criterion for power series
Guillaume Rond and Bernd Schober PDF
Proc. Amer. Math. Soc. 145 (2017), 4731-4739
Monotonicity of zeros of Jacobi-Angelesco polynomials
Eliel J. C. dos Santos PDF
Proc. Amer. Math. Soc. 145 (2017), 4741-4750
Quantitative recurrence for generic homeomorphisms
André Junqueira PDF
Proc. Amer. Math. Soc. 145 (2017), 4751-4761
Existence of an extinction wave in the Fisher equation with a shifting habitat
Haijun Hu and Xingfu Zou PDF
Proc. Amer. Math. Soc. 145 (2017), 4763-4771
Maximal and minimal solutions of second order elliptic and parabolic equations in non-divergence form with measurable coefficients
M. Cristina Cerutti and Anna Piro Grimaldi PDF
Proc. Amer. Math. Soc. 145 (2017), 4773-4782
Generalized Nehari manifold and semilinear Schrödinger equation with weak monotonicity condition on the nonlinear term
Francisco Odair de Paiva, Wojciech Kryszewski and Andrzej Szulkin PDF
Proc. Amer. Math. Soc. 145 (2017), 4783-4794
Subalgebras of finite codimension in semiprojective $C^*$-algebras
Dominic Enders PDF
Proc. Amer. Math. Soc. 145 (2017), 4795-4805
Inclusion relations between modulation and Triebel-Lizorkin spaces
Weichao Guo, Huoxiong Wu and Guoping Zhao PDF
Proc. Amer. Math. Soc. 145 (2017), 4807-4820
Gleason’s problem associated to the fractional Cauchy-Riemann operator, Fueter series, Drury-Arveson space and related topics
D. Alpay, P. Cerejeiras and U. Kähler PDF
Proc. Amer. Math. Soc. 145 (2017), 4821-4835
Multivariate polynomial approximation in the hypercube
Lloyd N. Trefethen PDF
Proc. Amer. Math. Soc. 145 (2017), 4837-4844
Weighted Rellich type inequalities related to Baouendi-Grushin operators
Ismail Kombe and Abdullah Yener PDF
Proc. Amer. Math. Soc. 145 (2017), 4845-4857
A new proof of scattering below the ground state for the 3d radial focusing cubic NLS
Benjamin Dodson and Jason Murphy PDF
Proc. Amer. Math. Soc. 145 (2017), 4859-4867
Schrödinger operators with guided potentials on periodic graphs
Evgeny Korotyaev and Natalia Saburova PDF
Proc. Amer. Math. Soc. 145 (2017), 4869-4883
Maximizers for the singular Trudinger-Moser inequalities in the subcritical cases
Nguyen Lam PDF
Proc. Amer. Math. Soc. 145 (2017), 4885-4892
Slowly oscillating periodic solutions for a nonlinear second order differential equation with state-dependent delay
Ling Zhang and Shangjiang Guo PDF
Proc. Amer. Math. Soc. 145 (2017), 4893-4903
The Assouad dimension of self-affine carpets with no grid structure
Jonathan M. Fraser and Thomas Jordan PDF
Proc. Amer. Math. Soc. 145 (2017), 4905-4918
Localization for uniform algebras generated by real-analytic functions
John T. Anderson and Alexander J. Izzo PDF
Proc. Amer. Math. Soc. 145 (2017), 4919-4930
Gaps in dimer systems on doubly periodic planar bipartite graphs
Mihai Ciucu PDF
Proc. Amer. Math. Soc. 145 (2017), 4931-4944
Smooth compactness of $f$-minimal hypersurfaces with bounded $f$-index
Ezequiel Barbosa, Ben Sharp and Yong Wei PDF
Proc. Amer. Math. Soc. 145 (2017), 4945-4961
Gauss map of the skew mean curvature flow
Chong Song PDF
Proc. Amer. Math. Soc. 145 (2017), 4963-4970
Singular cardinals and square properties
Menachem Magidor and Dima Sinapova PDF
Proc. Amer. Math. Soc. 145 (2017), 4971-4980
Dynamical simplices and minimal homeomorphisms
Tomás Ibarlucía and Julien Melleray PDF
Proc. Amer. Math. Soc. 145 (2017), 4981-4994
Arc and curve graphs for infinite-type surfaces
Javier Aramayona, Ariadna Fossas and Hugo Parlier PDF
Proc. Amer. Math. Soc. 145 (2017), 4995-5006
Elementary $p$-adic Lie groups have finite construction rank
Helge Glöckner PDF
Proc. Amer. Math. Soc. 145 (2017), 5007-5021